# SDR CA110617006

- Difficulty date: June 12, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 52,384 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Socket
- Part number: 8V033020223
- Condition: Burned
- Location: Sidewall Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

F/A ADVISES THAT THERE IS A BURNING ELECTRICAL ODOR FROM AREA OF 2AC. 547790.  DEFECT CONFIRMED SIDEWALL LIGHT SOCKET AT 4AC MELTED.  LIGHT DEACTIVATED AND MEL APPLIED.  SIDEWALL LIGHT SOCKET ASSY AT 4AC REPLACED, OPS CHECKED SERVICEABLE ACCORDING TO SHOP.
